MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM MAX 4 REPERFUSION CATHETER; NRY

PENUMBRA, INC. PENUMBRA SYSTEM MAX 4 REPERFUSION CATHETER; NRY
Model Number 4MAXCKIT
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01890.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the posterior cerebral artery using a penumbra system 3max reperfusion catheter (3maxc) and penumbra system max 4 reperfusion catheter (4maxc).During the procedure, it was reported that a 3maxc and a 4maxc became stretched.It is unknown how the procedure was completed or if there was any adverse effect to the patient.

Brand Name
PENUMBRA SYSTEM MAX 4 REPERFUSION CATHETER
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key12365964
Report Number3005168196-2021-01889
Device Sequence Number19826973
Product Code NRY
UDI-Device Identifier00814548016740
UDI-Public00814548016740
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model Number4MAXCKIT
Device Catalogue Number4MAXCKIT
Device Lot NumberF104743
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005